# SDR AALA20170809004

- Difficulty date: July 28, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A57051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON UNDERSIDE OF INTERCOSTAL AT LBL 29, BETWEEN STATION 986.5 AND 1006. INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.
